# SDR TAOA059603

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERNIGHT L/S SERVICE, DCA - AFT AIRSTAIRS EXTERIOR EMERGENCY EXIT LIGHT INOP.  REPLACED EMERGENCY LIGHT ASSEMBLY, AFT AIRSTAIRS.  (M)
